# SDR SWAA011203

- Difficulty date: April 21, 2001
- Submitted: April 30, 2001
- Operation: Air carrier
- Aircraft: 073SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22673
- Aircraft time: 61,742 hours, 67,111 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6915863
- Condition: Vibrates
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, DURING CLIMB OUT DETECTED ABNORMAL ENGINE VIBRATION FROM NR 1 ENGINE, ABOVE 1.7 EPR. R&R NR 1 ENG HYD PUMP & CASE DRAIN FILTER PER MM.  OPS & LEAK CHECK GOOD.
